# SDR AALA202003319008

- Difficulty date: March 30, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 22,479 hours, 4,652 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT BATTERY LOCATED BY DOOR L1 INDICATION DEAD (FAULTY). MAINTENANCE REPLACED FLASHLIGHT BATTERY PER MM 25-65-00.
